# SDR W8PA970569

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AND AROUND NUTPLATE HOLES ON FLOOR SUPPORT AT BS 997-1003, LBL 10, WL 208.  ORIGINAL DEPTHE WAS .110.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, REMOVED DAMAGED PART AND INSTALLED NEW PART IAW SRM 51-40-02.  (M)
